BibTeX record journals/algorithmica/RodittyZ11

download as .bib file

@article{DBLP:journals/algorithmica/RodittyZ11,
  author    = {Liam Roditty and
               Uri Zwick},
  title     = {On Dynamic Shortest Paths Problems},
  journal   = {Algorithmica},
  volume    = {61},
  number    = {2},
  pages     = {389--401},
  year      = {2011},
  url       = {https://doi.org/10.1007/s00453-010-9401-5},
  doi       = {10.1007/s00453-010-9401-5},
  timestamp = {Sun, 02 Jun 2019 21:05:30 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/algorithmica/RodittyZ11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics